shutdown =(

  1. New Member
    Willybeme's Avatar
    Join Date
    May 2009
    Posts
    14
    Rep Power
    73
    Level
    3
    Lv. Percent
    64%

    shutdown =(


    How do you guys deal with shutdown during your cycle? im on 50mg epistane and side effect free except for the fatigue. its not even like a body weakness i just find myself taking random daily naps(sometimes several times a day.) The only times iv ever taken naps is when i dont get enough sleep during the night and im gettin more than enough. Any ideas?

  2. New Member
    W8TS4ME's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    May 2009
    Posts
    110
    Rep Power
    121
    Level
    9
    Lv. Percent
    57.91%

    Based on what you are describing its not shutdown you are going thru. What you are going thru is one of the sides calleg lethargy. Dependant on your goals you can try uping your carb intake. Just my opinion.
  3. Board Sponsor
    flightposite's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Sep 2008
    Posts
    2,960
    Rep Power
    395571
    Level
    44
    Lv. Percent
    42.05%
    Achievements Activity ProPosting Pro

    dhea may help.
    Athletic Xtreme Team REP
    http://www.AthleticX.net/
    AXHOLE BY NATURE
    •   
       

  4. Diamond Member
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,817
    Rep Power
    2687978
    Level
    87
    Lv. Percent
    1.94%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    welcome to steroids!

    -----------V
  5. New Member
    wellbilt's Avatar
    Join Date
    Aug 2009
    Posts
    23
    Rep Power
    75
    Level
    4
    Lv. Percent
    32.13%

    I would try some dhea
  6. New Member
    wellbilt's Avatar
    Join Date
    Aug 2009
    Posts
    23
    Rep Power
    75
    Level
    4
    Lv. Percent
    32.13%

    [QUOTE=wellbilt;2134346]I would try some dhea,maybe lower your dose of epi
    have u used epistane before
  7. droppinplates's Avatar
    Join Date
    Jul 2009
    Posts
    97
    Rep Power
    0
    Level
    8
    Lv. Percent
    85.23%

    More carbs and caffeine. I have a high tolerance for caffeine, though. I can take 500-600 mgs a day without a problem and sleep like a baby.

    Keep an eye on your BP when using any stims on cycle and this sounds stupid, but I find driving in rush hour traffic on the LIE is enough to "motivate" anyone. LOL
  8. New Member
    fogie13's Avatar
    Stats
    5'8"  169 lbs.
    Join Date
    Aug 2007
    Age
    32
    Posts
    59
    Rep Power
    117
    Level
    7
    Lv. Percent
    32.22%

    Quote Originally Posted by wellbilt View Post
    I would try some dhea
    HOw much DHEA would you say's good?
    And also for an h-drol/fura cycle would DHEA be good for lethargy?
  9. Senior Member
    luclyluciano's Avatar
    Stats
    6'0"  197 lbs.
    Join Date
    Mar 2008
    Age
    52
    Posts
    1,494
    Rep Power
    931
    Level
    28
    Lv. Percent
    91.59%
    Achievements Posting Pro

    Quote Originally Posted by fogie13 View Post
    HOw much DHEA would you say's good?
    And also for an h-drol/fura cycle would DHEA be good for lethargy?
    I have run EPI, can't say I have heard of or suffered lethargy. Could it be because of your strength increases draining your glycogen stores? Eat & sleep more! For DHEA, oral did very little for me, you'll need 1-150 mgs. Dermacrine is better.
  10. New Member
    wellbilt's Avatar
    Join Date
    Aug 2009
    Posts
    23
    Rep Power
    75
    Level
    4
    Lv. Percent
    32.13%

    I would try 50-100mg of dhea and see if that helps
    I liked dermacrine
    I had some lethargy from mdrol and trenbolone lowering the dose seemed to help
    I don't think anyone knows for sure wat causes fhe lethargy from anabolic use other then our hormones being outta wack,I didnt find stims to help wen I was on tren I could fall asleep standing up the only thing that really helped was a lower dose,if I had to guess I would assume that lower estro levels could cause this because when using test and tren the lethargy was nowhere near as bad maybe a test booster could help this
  

  
 

Similar Forum Threads

  1. T-911 and shutdown
    By warbird01 in forum Supplements
    Replies: 0
    Last Post: 09-01-2009, 11:48 PM
  2. shutdown
    By Mickdizzle in forum Post Cycle Therapy
    Replies: 2
    Last Post: 05-28-2008, 03:05 PM
  3. shutdown?
    By buddysjacked2 in forum Post Cycle Therapy
    Replies: 12
    Last Post: 11-14-2007, 07:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in